# SDR CA971113051

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Component: Chndlrevans, 23034702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXTREMELY HOT STARTS, HANGS AT 50-55 PERCENT N1.  TRIM ADJUSTMENT LIMITS REACHED WITH NO EFFECT.  FUEL CONTROL UNIT REPLACED.
